# SDR KY7A201710180001

- Difficulty date: May 18, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N779BC
- Make and model: Swrngn SA227BC
- Aircraft serial: BC779B
- Aircraft time: 35,849 hours, 40,655 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Flange
- Part number: 2721028
- Condition: Cracked
- Location: Bulkhead
- Part time: 35,849 hours, 40,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTIONS REQURIED BY AD 2014-06-01,  FOUND A 1.5 INCH CRACK IN THE BS 69.21 BULKHEAD FLANGE BETWEEN STRINGERS 8 AND 9. THE FLANGED WAS REPAIRED.
